Reply to “Comment on ‘Mutually unbiased bases, orthogonal Latin squares, and hidden-variable models’ ”

Author(s): T. Paterek, B. Dakić, Č. Brukner

Journal: Phys. Rev. A

Volume: 83

Page(s): 036102

Year: 2011

DOI Number: 10.1103/PhysRevA.83.036102

Link: Link to publication


In this Reply to the preceding Comment by Hall and Rao Phys. Rev. A 83 036101 (2011), we motivate terminology of our original paper and point out that further research is needed in order to (dis)prove the claimed link between every orthogonal Latin square of order being a power of a prime and a mutually unbiased basis.

File: Link to PDF

Brukner Group Brukner Group